MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device Incontinence Mechanical/Hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device Incontinence Mechanical/Hydraulic
Model Number 72400162
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) was not functioning properly.Upon inspection, a crack was found in the pump connecting tube.A surgical procedure was performed during which the existing device was explanted and replaced with a new aus.There were no patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72400098 serial number: n/a batch/lot number: 1100174308 model/catalog description: control pump fgs unique identifier (udi) #: (b)(4) model number/catalog number: 72400024 serial number: n/a batch/lot number: 1100065613 model/catalog description: balloon fgs 61-70 cm unique identifier (udi) #: (b)(4).

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device Incontinence Mechanical/Hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50947547
Report Number2124215-2026-51995
Device Sequence Number13374797
Product Code EZY
UDI-Device Identifier00878953000732
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/07/2024
Device Model Number72400162
Device Catalogue Number72400162
Device Lot Number1000342330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured10/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale